# SDR YENA2022010700013

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 74,664 hours, 27,009 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 379, DCA-FLL. VERY FAINT BURNING SMELL FROM FORWARD GALLEY BY COFFEE MAKER DURING DESCENT. DISSIPATED AFTER LANDING COFFEE MAKER WAS ON (MX-270 ATTACHED). ( COFFEE MAKERS ) ; INSP FOUND FWD COFFEE MAKER 106 HEATING PLATE BURNT OUT CAUSING ODOR PLACED ON NEF N25-30-01A MDDR# 326988-2 MX-4 UPDATED AND PLACARD INSTALLED. (SUPPLEMENTAL INFORMATION TO FOLLOW)
